Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 510, NWS Memphis, TN

June 16, 2011Chickasaw County, Monroe County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Jun 16, 2011, 12:23 AM CDT for Chickasaw County, Monroe County, Mississippi. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2011, 12:23 AM CDT (05:23 UTC)
Expired
Jun 16, 2011, 1:15 AM CDT
In force
52 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Chickasaw County, MS, Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 22 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 5.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2907 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2907 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
1785 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

236 
WUUS54 KMEG 160523
SVRMEG
MSC017-095-160615-
/O.NEW.KMEG.SV.W.0510.110616T0523Z-110616T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1223 AM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 115 AM CDT

* AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ABERDEEN...
  AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN.

 THIS WARNING ALSO INCLUDES AREAS NEAR ABERDEEN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3367 8851 3368 8850 3369 8872 3380 8872
      3381 8876 3389 8874 3395 8821 3378 8823
      3374 8825 3374 8831 3369 8837 3365 8850
TIME...MOT...LOC 0523Z 316DEG 27KT 3379 8846

$$
3 follow-up statements
623 
WWUS54 KMEG 160537
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1237 AM CDT THU JUN 16 2011

MSC017-160547-
/O.CAN.KMEG.SV.W.0510.000000T0000Z-110616T0615Z/
CHICKASAW MS-
1237 AM CDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHICKASAW COUNTY
IS CANCELLED...

AT 1237 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3367 8851 3368 8850 3369 8872 3376 8867
      3382 8864 3389 8861 3395 8821 3378 8823
      3374 8825 3374 8831 3369 8837 3365 8850
TIME...MOT...LOC 0537Z 316DEG 27KT 3371 8837

$$

MSC095-160615-
/O.CON.KMEG.SV.W.0510.000000T0000Z-110616T0615Z/
MONROE MS-
1237 AM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHERN MONROE COUNTY...

AT 1237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PING PONG SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
NEW HAMILTON...OR 8 MILES NORTH OF COLUMBUS AFB...MOVING SOUTHEAST AT
30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN...
GATTMAN...QUINCY...WISE GAP...GREENWOOD SPRINGS...ATHENS...EAST
ABERDEEN...MULDON...BINFORD...STRONG AND NEW HAMILTON.

 THIS WARNING ALSO INCLUDES AREAS NEAR ABERDEEN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3367 8851 3368 8850 3369 8872 3376 8867
      3382 8864 3389 8861 3395 8821 3378 8823
      3374 8825 3374 8831 3369 8837 3365 8850
TIME...MOT...LOC 0537Z 316DEG 27KT 3371 8837

$$
320 
WWUS54 KMEG 160553
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1253 AM CDT THU JUN 16 2011

MSC095-160615-
/O.CON.KMEG.SV.W.0510.000000T0000Z-110616T0615Z/
MONROE MS-
1253 AM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN MONROE COUNTY...

AT 1253 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING PING
PONG SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS
STORM WAS LOCATED NEAR NEW HAMILTON...OR 6 MILES NORTH OF COLUMBUS
AFB...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW HAMILTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3367 8851 3368 8850 3368 8859 3371 8858
      3376 8854 3382 8847 3388 8823 3378 8823
      3374 8825 3374 8831 3369 8837 3365 8850
TIME...MOT...LOC 0553Z 316DEG 27KT 3370 8839

$$
899 
WWUS54 KMEG 160605
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
105 AM CDT THU JUN 16 2011

MSC095-160615-
/O.EXP.KMEG.SV.W.0510.000000T0000Z-110616T0615Z/
MONROE MS-
105 AM CDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY
WILL EXPIRE AT 115 AM CDT...

AT 105 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 3367 8851 3368 8850 3368 8859 3371 8858
      3376 8854 3382 8847 3388 8823 3378 8823
      3374 8825 3374 8831 3369 8837 3365 8850
TIME...MOT...LOC 0605Z 316DEG 27KT 3363 8832

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 9:33 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 15, 9:33 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
933 PM CDT WED JUN 15 2011

.UPDATE...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DIMINISH IN COVERAGE
AND INTENSITY ACROSS NORTHEAST MISSISSIPPI THROUGH MIDNIGHT. ALL
WATCHES HAVE BEEN ALLOWED TO EXPIRE AND NO ADDITIONAL SEVERE
THUNDERSTORMS ARE EXPECTED. ABUNDANT GROUND MOISTURE LIGHT WINDS
AND CLEARING SKIES WILL RESULT IN PATCHY FOG
OVERNIGHT...ESPECIALLY WHERE HEAVY RAIN FELL. FORECAST LOOKS ON
TRACK.

&&

.PREV DISCUSSION... /ISSUED 603 PM CDT WED JUN 15 2011/

CURRENTLY A GOOD PORTION OF THE EASTERN HALF OF THE CWA IS UNDER
A SEVERE THUNDERSTORM WATCH UNTIL 7PM. HOWEVER CONVECTION HAS BEEN
STRUGGLING TO DEVELOP...DUE TO A COMBINATION OF WEAK LOW LEVEL
FORCING ALONG THE COLD FRONT...A STRENGTHENING CAP AT 850MB AND
EXITING SUPPORT FROM A SHORTWAVE ACROSS THE OHIO AND TENNESSEE
RIVER VALLEYS. CURRENT CAPE VALUES IN THE WATCH AREA ARE HOWEVER
3500-4500 J/KG AS DEWPOINTS HAVE REMAINED IN THE LOW TO MID 70S.
INTERESTING TO SEE THE LATEST MODEL DATA FROM THE RUC AND SREF
BLOWING UP STORMS EAST OF THE MISSISSIPPI RIVER BETWEEN 19-21Z.
THE NAM AND GFS ALSO SHOW DEVELOPMENT LATE THIS AFTERNOON AND
EVENING...BUT THE 12Z RUNS SHOWN WIDESPREAD CONVECTION OVER THE
MIDSOUTH THIS MORNING WHICH DID NOT PAN OUT. IF STORMS CAN BECOME
ORGANIZED THEY MAY TRAIN THROUGHOUT THE EVENING ACROSS NORTHEAST
MISSISSIPPI...WITH A LOCALIZED THREAT OF FLASH FLOODING. WILL MAKE
MENTION OF THAT IN THE HWO. OTHERWISE LATER THIS EVENING DRIER AIR
WILL MOVE INTO THE NORTHWEST CWA COUNTIES BEHIND THE FRONT WITH
LIGHT NORTHERLY BREEZES. THE UPPER LEVEL FLOW WILL AGAIN BECOME
SLIGHTLY MORE NORTHWEST.

THURSDAY AND FRIDAY...THE COLD FRONT WILL LIFT BACK NORTH AS A
WARM FRONT THROUGH THE MIDSOUTH THURSDAY NIGHT AND FRIDAY AS A
SHORTWAVE DIVES SOUTHEAST OVER THE AREA. MODELS SHOW AN MCS
DEVELOPING ACROSS CENTRAL MISSOURI DROPPING SOUTH INTO THE REGION
BY MIDNIGHT. THUS HAVE ADDED POPS DURING THIS TIME FRAME. LEFT
POPS IN ACROSS NORTHWEST TENNESSEE ON FRIDAY AS THE FRONT LIFTS
THROUGH THIS REGION. HIGHS BOTH DAYS STILL APPEAR TO BE IN THE LOW
AND MID 90S...WITH HEAT INDICES APPROACHING 105 ON FRIDAY SOUTH OF
THE FRONT ACROSS THE MISSISSIPPI DELTA.

SATURDAY THROUGH TUESDAY...THE RIDGE WILL SHIFT OVERHEAD DURING
THIS PERIOD MAKING FOR A VERY HOT WEEKEND AND LITTLE TO NONE IN
ANY RAIN CHANCES. HAVE GONE A FEW DEGREES ABOVE MOS GUIDANCE WITH
HIGH TEMPS AS THE TREND FROM GUIDANCE HAS BEEN ON THE LOW SIDE.
TEMPERATURES WILL MAINLY BE IN THE 95-100 RANGE WITH HEAT INDICES
103-108F RANGE. A HEAT ADVISORY DURING THIS PERIOD SEEMS VERY
LIKELY. LOWS WILL BE IN THE MID TO UPPER 70S AREA WIDE.

EXTENDED FORECAST INTO MIDDLE NEXT WEEK...SCENARIOS HAVE THE RIDGE
AXIS SHIFTING EAST INTO THE CAROLINAS AS A CUTOFF LOW EMERGES FROM
THE ROCKIES INTO THE CENTRAL PLAINS. THIS WOULD PLACE THE MIDSOUTH
IN AN UPPER LEVEL SOUTHWEST FLOW AND RETURN CHANCE FOR CONVECTION
AND THE PASSING OF A MIDWEST COLD FRONT. HAVE LEFT ONLY SLIGHT
CHANCE POPS IN FOR NOW AS THE RIDGE MAY BE HARDER TO BUDGE KEEPING
THE AREA DRY.

JAB

AVIATION...

00Z TAF SET

ISOL TSRAS CONTINUE TO FORM ALONG LEFTOVER BOUNDARIES IN THE CWA.
ONE SUCH BOUNDARY CURRENTLY SITS NOT TOO FAR FROM KMEM THUS WILL
CONTINUE MENTION OF CB THROUGH 01Z. REST OF TAF SITES SHOULD
REMAIN CLEAR OF TSRAS. GUSTY WINDS WILL ALSO DIE DOWN SHORTLY
AFTER 1Z AND WILL REMAIN LIGHT AND VARIABLE THROUGH AT LEAST
15-18Z. THEREAFTER...EXPECT SSW WINDS OF 8-10 KTS TO OCCUR ACROSS
THE AREA. MODELS IN GOOD AGREEMENT THAT A MCS WILL DEVELOP OVER SW MO
TOMORROW AND WILL PUSH INTO NE AR AFTER 21Z. HAVE MENTIONED VCTS AT
KJBR AS A RESULT. OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH
THE PERIOD.

KRM

&&

.AVIATION...00Z TAF SET

ISOL TSRAS CONTINUE TO FORM ALONG LEFTOVER BOUNDARIES IN THE CWA.
ONE SUCH BOUNDARY CURRENTLY SITS NOT TOO FAR FROM KMEM THUS WILL
CONTINUE MENTION OF CB THROUGH 01Z. REST OF TAF SITES SHOULD
REMAIN CLEAR OF TSRAS. GUSTY WINDS WILL ALSO DIE DOWN SHORTLY
AFTER 1Z AND WILL REMAIN LIGHT AND VARIABLE THROUGH AT LEAST
15-18Z. THEREAFTER...EXPECT SSW WINDS OF 8-10 KTS TO OCCUR ACROSS
THE AREA. MODELS IN GOOD AGREEMENT THAT A MCS WILL DEVELOP OVER SW MO
TOMORROW AND WILL PUSH INTO NE AR AFTER 21Z. HAVE MENTIONED VCTS AT
KJBR AS A RESULT. OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH
THE PERIOD.

KRM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  72  96  77  97 /  30  10  20  10
MKL  65  94  71  94 /  20  10  30  20
JBR  67  94  74  97 /  10  10  20  10
TUP  69  97  72  96 /  50  10  20  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 15, 9:29 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
929 PM CDT WED JUN 15 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-170430-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
929 PM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STRONG STORMS WILL BE POSSIBLE THURSDAY NIGHT AND ON FRIDAY
AS A WARM FRONT LIFTS NORTH THROUGH THE REGION. THE MAIN STORM THREATS
WILL BE GUSTY WINDS AND SMALL HAIL.

A HEAT ADVISORY MAY BE NECESSARY AT TIMES FROM FRIDAY THROUGH
TUESDAY AS HEAT INDEX READINGS MAY CLIMB IN EXCESS OF 105
DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jun 15, 7:49 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
749 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             MILLEDGEVILLE           35.38N 88.37W
06/15/2011  E0.88 INCH       HARDIN             TN   TRAINED SPOTTER

0315 PM     HAIL             3 N SAVANNAH            35.27N 88.24W
06/15/2011  U0.88 INCH       HARDIN             TN   NWS STORM SURVEY

0330 PM     TSTM WND DMG     2 NE SAVANNAH           35.24N 88.21W
06/15/2011                   HARDIN             TN   PUBLIC

            TWO TREES WERE KNOCKED DOWN.

0330 PM     HAIL             2 NE SAVANNAH           35.24N 88.21W
06/15/2011  E1.00 INCH       HARDIN             TN   PUBLIC

0400 PM     HAIL             OLIVE HILL              35.27N 88.03W
06/15/2011  E1.25 INCH       HARDIN             TN   TRAINED SPOTTER

0542 PM     HAIL             3 E MOSCOW              35.06N 89.34W
06/15/2011  E0.88 INCH       FAYETTE            TN   TRAINED SPOTTER

            BIGGEST HAIL SIZE IS NICKEL SIZE...HAD HAIL FROM 542PM TO
            552PM.

0550 PM     HAIL             6 SE BOLIVAR            35.20N 88.92W
06/15/2011  E0.88 INCH       HARDEMAN           TN   PUBLIC

            NICKEL SIZE HAIL LASTED ABOUT 5 MINUTES FROM 550-555PM.

0638 PM     TSTM WND DMG     PINEFLAT                34.98N 88.27W
06/15/2011                   TISHOMINGO         MS   TRAINED SPOTTER

            TREES DOWN...SHIGLES OFF OF HOUSES...AND A METAL PORCH
            WAS BLOWN OVER DUE TO STRAIGHT LINE WINDS.

0655 PM     HAIL             WALNUT                  34.95N 88.90W
06/15/2011  E1.00 INCH       TIPPAH             MS   PUBLIC

0704 PM     HAIL             FALKNER                 34.85N 88.93W
06/15/2011  M0.88 INCH       TIPPAH             MS   TRAINED SPOTTER

            NICKEL SIZE HAIL LASTED ABOUT 3 MINUTES IN FALKNER.

0705 PM     HAIL             1 W CORINTH             34.94N 88.53W
06/15/2011  E1.00 INCH       ALCORN             MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL AT THE INTERSECTION OF HIGHWAYS 45 AND
            72.

0710 PM     HAIL             1 N BURNSVILLE          34.86N 88.32W
06/15/2011  E1.00 INCH       TISHOMINGO         MS   LAW ENFORCEMENT

            HAIL REPORTED ON N HWY 365 NEAR BURNSVILLE

0726 PM     HAIL             FALKNER                 34.85N 88.93W
06/15/2011  M1.00 INCH       TIPPAH             MS   TRAINED SPOTTER

            HAIL LASTED ABOUT 2 MINUTES AND WAS 1 INCH HAIL.

0726 PM     HAIL             FALKNER                 34.85N 88.93W
06/15/2011  E0.88 INCH       TIPPAH             MS   TRAINED SPOTTER

&&

TLSJR
Special weather statement, Jun 15, 7:59 PM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
759 PM CDT WED JUN 15 2011

ARZ058-MSZ010-160145-
PHILLIPS AR-COAHOMA MS-
759 PM CDT WED JUN 15 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 845 PM CDT FOR...

  SOUTHWESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
  WEST CENTRAL COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER WHITE RIVER NATIONAL WILDLIFE REFUGE AT 759 PM CDT...MOVING
SOUTHEAST AT 15 MPH.

PEOPLE IN COAHOMA AND PHILLIPS COUNTIES...INCLUDING LOCATIONS NEAR
WHITE RIVER NATIONAL WILDLIFE REFUGE...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES DESOTO LAKE.

&&

LAT...LON 3415 9108 3420 9109 3423 9106 3429 9107
      3429 9106 3412 9064 3411 9066 3412 9071
      3412 9110 3414 9110
TIME...MOT...LOC 0059Z 301DEG 9KT 3419 9109

30/SIRMON
Local storm report, Jun 15, 8:44 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             1 W SALTILLO            35.38N 88.23W
06/15/2011  M1.00 INCH       HARDIN             TN   TRAINED SPOTTER

&&

RRH
Special weather statement, Jun 15, 10:04 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT WED JUN 15 2011

MSZ016-017-160345-
LEE MS-ITAWAMBA MS-
1004 PM CDT WED JUN 15 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 PM CDT FOR...

  WEST CENTRAL ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  CENTRAL LEE COUNTY IN NORTHEAST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 7 MILES WEST OF MANTACHIE TO
TUPELO AT 1004 PM CDT...MOVING EAST AT 20 MPH.

PEOPLE IN ITAWAMBA AND LEE COUNTIES...INCLUDING LOCATIONS NEAR
FULTON...TOMBIGBEE STATE PARK AND TUPELO...SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3416 8854 3423 8880 3428 8882 3429 8882
      3440 8860 3431 8829
TIME...MOT...LOC 0304Z 290DEG 19KT 3433 8858 3426 8873

30/SIRMON
Local storm report, Jun 15, 11:29 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1129 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             MILLEDGEVILLE           35.38N 88.37W
06/15/2011  E0.88 INCH       HARDIN             TN   TRAINED SPOTTER

0315 PM     HAIL             3 N SAVANNAH            35.27N 88.24W
06/15/2011  U0.88 INCH       HARDIN             TN   NWS STORM SURVEY

0325 PM     HAIL             1 W SALTILLO            35.38N 88.23W
06/15/2011  M1.00 INCH       HARDIN             TN   TRAINED SPOTTER

0330 PM     HAIL             2 NE SAVANNAH           35.24N 88.21W
06/15/2011  E1.00 INCH       HARDIN             TN   PUBLIC

0330 PM     TSTM WND DMG     2 NE SAVANNAH           35.24N 88.21W
06/15/2011                   HARDIN             TN   PUBLIC

            TWO TREES WERE KNOCKED DOWN.

0400 PM     HAIL             OLIVE HILL              35.27N 88.03W
06/15/2011  E1.25 INCH       HARDIN             TN   TRAINED SPOTTER

0542 PM     HAIL             3 E MOSCOW              35.06N 89.34W
06/15/2011  E0.88 INCH       FAYETTE            TN   TRAINED SPOTTER

            BIGGEST HAIL SIZE IS NICKEL SIZE...HAD HAIL FROM 542PM TO
            552PM.

0550 PM     HAIL             6 SE BOLIVAR            35.20N 88.92W
06/15/2011  E0.88 INCH       HARDEMAN           TN   PUBLIC

            NICKEL SIZE HAIL LASTED ABOUT 5 MINUTES FROM 550-555PM.

0638 PM     TSTM WND DMG     PINEFLAT                34.98N 88.27W
06/15/2011                   TISHOMINGO         MS   TRAINED SPOTTER

            TREES DOWN...SHIGLES OFF OF HOUSES...AND A METAL PORCH
            WAS BLOWN OVER DUE TO STRAIGHT LINE WINDS.

0655 PM     HAIL             WALNUT                  34.95N 88.90W
06/15/2011  E1.00 INCH       TIPPAH             MS   PUBLIC

0704 PM     HAIL             FALKNER                 34.85N 88.93W
06/15/2011  M0.88 INCH       TIPPAH             MS   TRAINED SPOTTER

            NICKEL SIZE HAIL LASTED ABOUT 3 MINUTES IN FALKNER.

0705 PM     HAIL             1 W CORINTH             34.94N 88.53W
06/15/2011  E1.00 INCH       ALCORN             MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL AT THE INTERSECTION OF HIGHWAYS 45 AND
            72.

0710 PM     HAIL             1 N BURNSVILLE          34.86N 88.32W
06/15/2011  E1.00 INCH       TISHOMINGO         MS   LAW ENFORCEMENT

            HAIL REPORTED ON N HWY 365 NEAR BURNSVILLE

0726 PM     HAIL             FALKNER                 34.85N 88.93W
06/15/2011  E0.88 INCH       TIPPAH             MS   TRAINED SPOTTER

0726 PM     HAIL             FALKNER                 34.85N 88.93W
06/15/2011  M1.00 INCH       TIPPAH             MS   TRAINED SPOTTER

            HAIL LASTED ABOUT 2 MINUTES AND WAS 1 INCH HAIL.

1106 PM     HAIL             SHANNON                 34.11N 88.69W
06/15/2011  E0.88 INCH       LEE                MS   TRAINED SPOTTER

&&

KRM
Local storm report, Jun 16, 12:19 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1219 AM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND GST     OLIVE BRANCH            34.95N 89.83W
06/13/2011  M127 MPH         DESOTO             MS   AWOS

            OLIVE BRANCH AIRPORT MEASURED A 127 MPH GUST BETWEEN 225
            PM AND 230 PM. GUSTS RANGED BETWEEN 55 MPH AND 81 MPH
            BETWEEN 2 PM AND 245 PM. DAMAGE TO HANGARS RESULTED AND
            PLANES WERE OVERTURNED.

&&

BORGHOFF

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:45 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah, Tishomingo47 min
Jun 15, 7:59 PM CDTSpecial Weather StatementMEGCoahoma46 min
Jun 15, 10:04 PM CDTSpecial Weather StatementMEGItawamba, Lee41 min
Jun 15, 10:34 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe41 min
Jun 16, 2:25 PM CDTSevere Thunderstorm WarningMEGChickasaw50 min
Jun 16, 2:51 PM CDTFlash Flood WarningMEGChickasaw114 min
Jun 16, 3:28 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw47 min
Jun 16, 3:48 PM CDTFlash Flood WarningMEGCalhoun, Chickasaw63 min
Jun 16, 3:51 PM CDTSevere Thunderstorm WarningMEGChickasaw, Lee, Pontotoc39 min
Jun 16, 5:34 PM CDTSevere Thunderstorm WarningMEGPanola41 min
Jun 16, 5:59 PM CDTSevere Thunderstorm WarningMEGTunica46 min
Jun 16, 6:16 PM CDTSevere Thunderstorm WarningMEGDeSoto44 min
Jun 16, 6:31 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate44 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.